# SDR USAA2012080800013

- Difficulty date: August 7, 2012
- Submitted: August 8, 2012
- Operation: Air carrier
- Aircraft: N529AU
- Make and model: Boeing 737-3B7
- Aircraft serial: 24411
- Aircraft time: 65,639 hours, 41,898 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE RIGHT AFT LAVATORY SMOKE DETECTOR BEEPING.  MAINTENANCE REPLACED THE RIGHT AFT LAVATORY SMOKE DETECTOR.  OPS CHECK NORMAL.
